# SDR ASAA2015092213164

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,535 hours, 2,468 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING ON MCDU.  ACFT GROUNDED.  PERFORMED SAT COM CB RESET, SYS RETURNED TO NORMAL OPS.  REF TASK 23-15, TASK 801.
